Rebound headaches

Tamsha101 at 17h15
29
Mar
2011
Rebound headaches

Can you get rebound headaches on daily use of ibupropfen? Some places I've read you can and others say you cant. Since my bad bout of migraine started in November I've been using it almost daily - usually 2 or 3 tabs. I am getting migraine and aura symptoms almost daily still. Do you think the ibuprofen could be a cause of this?
About
This topic belongs to the forum
  • Numbers of topics : 4086
  • Numbers of messages : 37987
  • Numbers of users : 1595
  • Numbers of points : 39
Similar topics
I suffer from chronic migraines, and due to overuse of triptans, I am suffering from terrible rebound headaches. I spent Tuesday morrning in the ER, and this headache keeps coming back. I have stopped the triptans and have been resorting to otc
But dont get rebound/MOH. How do you all discern this please. If I took medication as soon as I felt pain, I would be overdosing OTC and running out of Triptans by mid month. Also we are cautioned not to take anything more than 3 days a week because
What is the best way to break a rebound migraine?
Hello: it has been a long time (years) since I have posted on a Migraine discussion forum--I think I used to post on older version of this page. My headaches got well under control and I felt it would be good for me not to be thinking/writing about them
Just to paraphrase my first post on 2/10- I developed chronic sinusitis, fatigue, and headaches 14 mo.s ago. The headaches have progressed to a point where they are around 24/7 and unique to common migraine symptoms. Specialists want to focus one either
Forums from same category